Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 62925, 7 pages
http://dx.doi.org/10.1155/2007/62925
Research Article

Sufficient Conditions for Janowski Starlikeness

School of Mathematical Sciences, Universiti Sains Malaysia, Penang 11800 USM, Malaysia

Received 10 March 2007; Revised 15 June 2007; Accepted 4 July 2007

Academic Editor: Teodor Bulboaca

Copyright © 2007 Rosihan M. Ali et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [9 citations]

The following is the list of published articles that have cited the current article.

  • C. E. Wong, S. Abdul Halim, C. E. Wong, and S. Abdul Halim, “Differential subordination properties for functions associated with the Cassini’s oval,” vol. 1682, pp. 040004, . View at Publisher · View at Google Scholar
  • Rosihan M. Ali, R. Chandrashekar, and V. Ravichandran, “Janowski starlikeness for a class of analytic functions,” Applied Mathematics Letters, vol. 24, no. 4, pp. 501–505, 2011. View at Publisher · View at Google Scholar
  • Rashidah Omar, Suzeini Abdul Halim, and Rabha W. Ibrahim, “Differential Subordination Properties Of Certain Analytic Functions,” International Journal of Mathematics, pp. 1350044, 2013. View at Publisher · View at Google Scholar
  • S Kumar, Virendra Kumar, V Ravichandran, and Nak Cho, “Sufficient conditions for starlike functions associated with the lemniscate of Bernoulli,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 176, 2013. View at Publisher · View at Google Scholar
  • Rashidah Omar, and Suzeini Abdul Halim, “Differential subordination properties of sokól-stankiewicz starlike functions,” Kyungpook Mathematical Journal, vol. 53, no. 3, pp. 459–465, 2013. View at Publisher · View at Google Scholar
  • Paula Curt, “Janowski starlikeness in several complex variables and complex Hilbert spaces,” Taiwanese Journal of Mathematics, vol. 18, no. 4, pp. 1171–1184, 2014. View at Publisher · View at Google Scholar
  • Saiful R. Mondal, and Mohammed Al Dhuain, “Inclusion of the Generalized Bessel Functions in the Janowski Class,” International Journal of Analysis, vol. 2016, pp. 1–8, 2016. View at Publisher · View at Google Scholar
  • Mohsan Raza, Janusz Sokół, and Saima Mushtaq, “Differential Subordinations for Analytic Functions,” Iranian Journal of Science and Technology, Transactions A: Science, 2017. View at Publisher · View at Google Scholar
  • Mohammed, Kanas, and Mondal, “Relations between the generalized Bessel functions and the Janowski class,” Mathematical Inequalities and Applications, vol. 21, no. 1, pp. 165–178, 2018. View at Publisher · View at Google Scholar